# SDR YENA2020051200342

- Difficulty date: May 10, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 68,881 hours, 24,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 798325
- Condition: Failed
- Location: Cabin
- Part time: 9,649 hours, 3,654 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 466, RSW-BOS. REMOVED EMERGENCY BATTERY 11WL, 10W, AND 12WL PER TASK CARD #A320-33-51-00-710-003; INSTALLED NEW BATTERY EMERGENCY LIGHT AT 11WL, 10WL AND 12WL IAW AMM 33-51-38. OPS TEST GOOD
